# SDR DALA2019112096784

- Difficulty date: November 17, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 84,183 hours, 22,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6808, L/P 6711146) 2L DOOR EXIT SIGN COVER FELL OFF. CORRECTIVE ACTION: SECURED DOOR EXIT SIGN COVER. OK FOR SVC.
